# SDR USAABB01069

- Difficulty date: July 20, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N616AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002511REV14
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND L4 DOOR EXIT IDENTIFIER INOPERATIVE.  MAINTENANCE REPLACED THE EXIT IDENTIFIER ASSEMBLY.  (M)
